| Catalog Number |
20-260 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, rupture.A review of the device history record has been completed.No deviations or non-conformance's noted.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iv and intracapsular leak" confirmed by mammogram and ultrasound.This record is for the right side.Device remains implanted.
Event or Problem Description
Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, d.6b, h.6.
Additional Manufacturer Narrative
Clarification to h6 adverse event problem: un-reporting a0412 material rupture as the device was found intact during explant surgery.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (deformation, wear abrasion and crease) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iv and intracapsular leak" confirmed by mammogram and ultrasound.Later healthcare professional reported "no leak in implant" and "intact".This record is for the right side.Device was explanted.Capsulectomy was performed.